# SDR GTIA2019090634598

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 23,994 hours, 10,905 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Sparks
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING ENGINE # 2 START GROUND CREW NOTIFIED US THAT SPARKS AND SMOKE WERE SHOOTING FROM THE BOTTOM OF THE # 2 ENGINE. R/R ENGINE # 2 STARTER IAW AMM 80-13-41 PERFORMED DRY MOTOR LEAK CHECK IAW AMM 71-00-00-710-045, LEAK CHECK GOOD NO FURTHER DEFECTS NOTICED.
